Free electromagnetic field in Riemannian space-time via DKP theory
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
20/11/2002
|
Resumo |
We study the massless Duffin-Kemmer-Petiau (DKP) equation in Riemannian space-times, particularly the massless spin 1 sector which reproduces the free Maxwell's equations. |
Formato |
4197-4202 |
Identificador |
http://dx.doi.org/10.1142/S0217751X02013228 International Journal of Modern Physics A. Singapore: World Scientific Publ Co Pte Ltd, v. 17, n. 29, p. 4197-4202, 2002. 0217-751X http://hdl.handle.net/11449/23917 10.1142/S0217751X02013228 WOS:000179333300008 |
Idioma(s) |
eng |
Publicador |
World Scientific Publ Co Pte Ltd |
Relação |
International Journal of Modern Physics A |
Direitos |
closedAccess |
Palavras-Chave | #massless DKP field #free eletromagnetic field #Riemannian space-times |
Tipo |
info:eu-repo/semantics/article |